MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219501200
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1: (b)(6).G2: foreign: germany.
 
Event or Problem Description
It was reported that prior to surgery, the cutting pattern was thinner than specified dimension.There was no patient involvement.Due diligence is complete, no further information is available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, d4, d9, d10, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Dimensional analysis of the returned product found the angle measurement of the carrier was approximately 9 degrees 12 minutes, which is not within specification for a 1.5 to 1 carrier.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no additional information available.
 
Event or Problem Description
There is no additional information available.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).The following sections have been corrected/updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h4, h6, and h11.Additional evaluation of the product found that it was conforming.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is not confirmed as product was found to be to specification.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
1.5 TO 1 DERMACARRIER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key21467981
Report Number0001526350-2025-00247
Device Sequence Number3410436
Product Code FZW
UDI-Device Identifier00889024372559
UDI-Public(01)00889024372559(17)271010(10)65655875
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219501200
Device Lot Number65655875
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by Manufacturer08/25/2025
09/29/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date08/26/2025
10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DERMACARRIER.00219501200.LN:65655875.
Patient SexUnknown